A Fuchsian system with four singular points and its application
Differencialʹnye uravneniâ, Tome 33 (1997) no. 11, pp. 1559-1562
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_11_a19,
author = {T. N. Prokhorovich},
title = {A {Fuchsian} system with four singular points and its application},
journal = {Differencialʹnye uravneni\^a},
pages = {1559--1562},
year = {1997},
volume = {33},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_11_a19/}
}
T. N. Prokhorovich. A Fuchsian system with four singular points and its application. Differencialʹnye uravneniâ, Tome 33 (1997) no. 11, pp. 1559-1562. http://geodesic.mathdoc.fr/item/DE_1997_33_11_a19/